MathSciNet Relay Station
MathSciNet bibliographic data
MR884463 (88g:47004) 47A05 (46B99 47A99)
Harte, Robin Almost exactness in normed spaces. Proc. Amer. Math. Soc. 100 (1987), no. 2, 257–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement